# SDR USAA002108

- Difficulty date: October 25, 2000
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Part time: 45,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTINGS CORRODED .75 INCH BY 1 INCH, STRINGER FITTINGS STATION 1016 STRINGER 23L, 24L, 25L.  CORROSION LEVEL 1 TASK NR C53-701-01.  CLEANED CORROSION, TREATED AND PRIMED.  (M)
